Translator Disclaimer
May, 1974 Estimating Equations in the Presence of a Nuisance Parameter
V. P. Godambe, M. E. Thompson
Ann. Statist. 2(3): 568-571 (May, 1974). DOI: 10.1214/aos/1176342718

Abstract

Estimating equations for a real parameter $\theta$ which indexes a family of densities $p(x, \theta)$ were considered in the note by Godambe (Ann. Math. Statist. 31 (1960) 1208-1211). An optimality property of the equation $\partial \log p/\partial \theta = 0$ among unbiased estimating equations was established. In this paper an analogous result is proved for estimation of a real parameter $\theta_1$ in the presence of a nuisance parameter $\theta_2$.

Citation

Download Citation

V. P. Godambe. M. E. Thompson. "Estimating Equations in the Presence of a Nuisance Parameter." Ann. Statist. 2 (3) 568 - 571, May, 1974. https://doi.org/10.1214/aos/1176342718

Information

Published: May, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0283.62029
MathSciNet: MR356335
Digital Object Identifier: 10.1214/aos/1176342718

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2 • No. 3 • May, 1974
Back to Top